Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 2(356), Pages 137–160 (Mi umn722)  

This article is cited in 16 scientific papers (total in 16 papers)

Rigidity for circle diffeomorphisms with singularities

A. Yu. Teplinskiia, K. M. Khaninbcd

a Institute of Mathematics, Ukrainian National Academy of Sciences
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c Heriot Watt University
d Isaac Newton Institute for Mathematical Sciences

Abstract: This paper reviews recent results related to rigidity theory for circle diffeomorphisms with singularities. Both diffeomorphisms with a break point (sometimes called a ‘fracture-type singularity’ or ‘weak discontinuity’) and critical circle maps are discussed. In the case of breaks, results are presented on the global hyperbolicity of the renormalization operator; this property implies the existence of an attractor of the Smale horseshoe type. It is also shown that for maps with singularities rigidity is stronger than for diffeomorphisms, in the sense that rigidity is not violated for non-generic rotation numbers, which are abnormally well approximable by rationals. In the case of critical rotations of the circle it is proved that any two such rotations with the same order of the singular point and the same irrational rotation number are $C^1$-smoothly conjugate.

DOI: https://doi.org/10.4213/rm722

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:2, 329–353

Bibliographic databases:

UDC: 517.9
MSC: Primary 37E10; Secondary 37E20, 37E45, 37J40, 11J70, 11J25
Received: 19.06.2003

Citation: A. Yu. Teplinskii, K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities”, Uspekhi Mat. Nauk, 59:2(356) (2004), 137–160; Russian Math. Surveys, 59:2 (2004), 329–353

Citation in format AMSBIB
\Bibitem{TepKha04}
\by A.~Yu.~Teplinskii, K.~M.~Khanin
\paper Rigidity for circle diffeomorphisms with singularities
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 2(356)
\pages 137--160
\mathnet{http://mi.mathnet.ru/umn722}
\crossref{https://doi.org/10.4213/rm722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086641}
\zmath{https://zbmath.org/?q=an:1054.37018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..329T}
\elib{https://elibrary.ru/item.asp?id=14522408}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 2
\pages 329--353
\crossref{https://doi.org/10.1070/RM2004v059n02ABEH000722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223519000009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4344653700}


Linking options:
  • http://mi.mathnet.ru/eng/umn722
  • https://doi.org/10.4213/rm722
  • http://mi.mathnet.ru/eng/umn/v59/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valdez R., “Self-similarity of the mandelbrot set for real essentially bounded combinatorics”, Discrete Contin. Dyn. Syst., 16:4 (2006), 897–922  crossref  mathscinet  zmath  isi
    2. D. V. Khmelev, M. Yampolsky, “The rigidity problem for analytic critical circle maps”, Mosc. Math. J., 6:2 (2006), 317–351  mathnet  crossref  mathscinet  zmath
    3. Diaz-Espinosa O., de la Llave R., “Renormalization and central limit theorem for critical dynamical systems with weak external noise”, J. Mod. Dyn., 1:3 (2007), 477–543  crossref  mathscinet  zmath  isi
    4. Khanin K., Teplinsky A., “Robust rigidity for circle diffeomorphisms with singularities”, Invent. Math., 169:1 (2007), 193–218  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Teplins'kyi O.Yu., “Hyperbolic horseshoe for circle diffeomorphisms with a break”, Nonlinear Oscil. (N. Y.), 11:1 (2008), 114–134  crossref  mathscinet  zmath  isi  elib
    6. Dzhalilov A., Akin H., Temir S., “Conjugations between circle maps with a single break point”, J. Math. Anal. Appl., 366:1 (2010), 1–10  crossref  mathscinet  zmath  isi
    7. Teplins'kyi O.Yu., Khanin K.M., “Smooth Conjugacy of Circle Diffeomorphisms With Break”, Nonlinear Oscillations, 13:1 (2010), 112–127  crossref  mathscinet  zmath  isi
    8. Teplins'kyi O.Yu., “EXAMPLES OF C-1-SMOOTHLY CONJUGATE DIFFEOMORPHISMS OF THE CIRCLE WITH BREAK THAT ARE NOT C1+gamma-SMOOTHLY CONJUGATE”, Ukrainian Math J, 62:8 (2011), 1267–1284  crossref  mathscinet  isi
    9. A. A. Dzhalilov, D. Mayer, U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points”, Izv. Math., 76:1 (2012), 94–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. HABIBULLA AKHADKULOV, AKHTAM DZHALILOV, DIETER MAYER, “On conjugations of circle homeomorphisms with two break points”, Ergod. Th. Dynam. Sys, 2012, 1  crossref  mathscinet  isi
    11. Habibulla Akhadkulov, Mohd Salmi Md Noorani, “On Absolute Continuity of Conjugations between Circle Maps with Break Points”, Abstract and Applied Analysis, 2012 (2012), 1  crossref  mathscinet  isi
    12. Konstantin Khanin, Alexey Teplinsky, “Renormalization Horseshoe and Rigidity for Circle Diffeomorphisms with Breaks”, Commun. Math. Phys, 2013  crossref  mathscinet  isi
    13. Akhatkulov S. Noorani Mohd Salmi Md Akhadkulov H., “On Conjugacies of Circle Maps With Singular Points”, Statistics and Operational Research International Conference, AIP Conference Proceedings, 1613, ed. Shitan M. Lee L. Eshkuvatov Z., Amer Inst Physics, 2014, 266–274  crossref  isi
    14. Akhadkulov H. Noorani Mohd Salmi Md Akhatkulov S., “On Smoothness of Conjugations Between Break Equivalent Circle Maps”, Proceedings of the 3rd International Conference on Mathematical Sciences, AIP Conference Proceedings, 1602, ed. Zin W. DzulKifli S. Razak F. Ishak A., Amer Inst Physics, 2014, 749–753  crossref  isi
    15. Hongfei Cui, Yiming Ding, “Renormalization and conjugacy of piecewise linear Lorenz maps”, Advances in Mathematics, 271 (2015), 235  crossref  mathscinet  zmath  isi
    16. Akhadkulov H., Noorani Mohd Salmi Md, “On Conjugations of P-Homeomorphisms”, Indag. Math.-New Ser., 26:1 (2015), 280–292  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:574
    Full text:209
    References:49
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021